Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using Decdan & Practin to increase weight. Any side effects in future ?

Hello Doctor, I am 24 year old. I am using to Decdan & Practin since last 15 months to increase my weight. so please advise is there any side effect i will have to face in future from that tablets? Means produce to baby (Child) or any sexual problem? or If any other side effect please advise me. Can i stopped this now? Awaiting for your advise
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  973
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thank you for the query. Using Decdan and Practin for gaining weight is not recommended medically as it causes various problems in different body systems.It can affect sperm production. You can't stop the drug suddenly as it may cause life threatening Adrenal insufficiency. You should taper the dose gradually with the advice of a doctor. Hope, this helps.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor